Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 286375, 6 pages
http://dx.doi.org/10.1155/2014/286375
Research Article

Global Asymptotic Stability of a Rational System

1Department of Mathematics, Tianshui Normal University, Tianshui, Gansu 741001, China
2Department of Mathematics, Hexi University, Zhangye, Gansu 734000, China

Received 3 April 2014; Revised 7 July 2014; Accepted 9 July 2014; Published 7 August 2014

Academic Editor: Ziemowit Popowicz

Copyright © 2014 Lin-Xia Hu and Xiu-Mei Jia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Camouzis, M. R. S. Kulenović, G. Ladas, and O. Merino, “Rational systems in the plane,” Journal of Difference Equations and Applications, vol. 15, no. 3, pp. 303–323, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. B. D. Iričanin and S. Stević, “Some systems of nonlinear difference equations of higher order with periodic solutions,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 13, no. 3-4a, pp. 499–508, 2006. View at Google Scholar
  3. G. Lugo and F. J. Palladino, “On the boundedness character of rational systems in the plane,” Journal of Difference Equations and Applications, vol. 17, no. 12, pp. 1801–1811, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. G. Papaschinopoulos and C. J. Schinas, “On a system of two nonlinear difference equations,” Journal of Mathematical Analysis and Applications, vol. 219, no. 2, pp. 415–426, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Stević, “On a system of difference equations with period two coefficients,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4317–4324, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. Stević, “On some solvable systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5010–5018, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. Stević, “On the difference equation xn=xn-2/bn+cnxn-1xn-2,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4507–4513, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Stević, J. Diblík, B. Iričanin, and Z. Šmarda, “On a periodic system of difference equations,” Abstract and Applied Analysis, vol. 2012, Article ID 258718, 5 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Stević, J. Diblík, B. Iričanin, and Z. Šmarda, “On some solvable difference equations and systems of difference equations,” Abstract and Applied Analysis, vol. 2012, Article ID 541761, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. E. Camouzis and G. Ladas, “Global results on rational systems in the plane, part 1,” Journal of Difference Equations and Applications, vol. 16, no. 8, pp. 975–1013, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Application, Kluwer Academic, Dordrecht, The Netherlands, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations with Open Problems and Conjectures, Chapman Hall/CRC, Boca Raton, Fla, USA, 2002.
  13. M. L. J. Hautus and T. S. Bolis, “Solution to problem E2721,” American Mathematical Monthly, vol. 86, pp. 865–866, 1979. View at Google Scholar